# SDR CALA2016122301163

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 90,406 hours, 19,784 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R FWD WINDOW HEAT FAILED ON TAKEOFF. ELEC SMELL NOTED. SWITCH OFF SMELL WENT AWAY. PERFORMED WINDOW INSPECTION R-1 WINDOW FOUND NORMAL. PERFORMED BITE ON WINDOW HEAT CONTROLLER PER FIM TASK 30-41-00 TEST PASSED. PERFORMED WINDOW HEAT TEST PER MM 30-41-00. WINDOW HEAT R-1 TEST NORMAL.
